# SDR CA151015009

- Difficulty date: October 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 915 hours
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A SPRAYING MISSION, THE PILOT RECEIVED A CHIP DETECTOR WARNING AND HE ELECTED TO RETURN TO BASE. APPROXIMATELY 7 MIN LATER, TORQUE FLUCTUATIONS STARTED FOLLOWED BY A LOUD NOISE AND LOSS OF POWER.  ALL PARAMETERS HAD DROPPED TO ZERO, THE PILOT DUMPED THE CONTENTS OF THE HOPPER AND MADE AN EMERGENCY LANDING IN A FIELD.  HE WAS THE ONLY 1 ONBOARD AND HE WAS NOT INJURED. THE ACFT SUSTAINED MINOR DAMAGE. POST FLIGHT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES AND DAMAGED EXHAUST CASE. THE PROPELLER CANNOT BE ROTATED, THE CHIP DETECTOR AND OIL FILTER ARE FULL OF METAL. ENGINE IS CURRENTLY BEING REMOVED AND WILL BE RETURNED FOR REPAIR.
